Bernoulli

  • Bernoulli
  • Volume 15, Number 3 (2009), 846-870.

Stochastic differential equations driven by fractional Brownian motions

Yu-Juan Jien and Jin Ma

Full-text: Open access

Abstract

In this paper, we study the existence and uniqueness of a class of stochastic differential equations driven by fractional Brownian motions with arbitrary Hurst parameter $H∈(0, 1)$. In particular, the stochastic integrals appearing in the equations are defined in the Skorokhod sense on fractional Wiener spaces, and the coefficients are allowed to be random and even anticipating. The main technique used in this work is an adaptation of the anticipating Girsanov transformation of Buckdahn [Mem. Amer. Math. Soc. 111 (1994)] for the Brownian motion case. By extending a fundamental theorem of Kusuoka [J. Fac. Sci. Univ. Tokyo Sect. IA Math. 29 (1982) 567–597] using fractional calculus, we are able to prove that the anticipating Girsanov transformation holds for the fractional Brownian motion case as well. We then use this result to prove the well-posedness of the SDE.

Article information

Source
Bernoulli, Volume 15, Number 3 (2009), 846-870.

Dates
First available in Project Euclid: 28 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.bj/1251463284

Digital Object Identifier
doi:10.3150/08-BEJ169

Mathematical Reviews number (MathSciNet)
MR2555202

Zentralblatt MATH identifier
1214.60024

Keywords
anticipating stochastic calculus fractional Brownian motions Girsanov transformations Skorokhod integrals

Citation

Jien, Yu-Juan; Ma, Jin. Stochastic differential equations driven by fractional Brownian motions. Bernoulli 15 (2009), no. 3, 846--870. doi:10.3150/08-BEJ169. https://projecteuclid.org/euclid.bj/1251463284


Export citation

References

  • [1] Alòs, E., Mazet, O. and Nualart D. (2001). Stochastic calculus with respect to Gaussian processes. Ann. Probab. 29 766–801.
  • [2] Buckdahn, R. (1991). Anticipative Girsanov transformations. Probab. Theory Related Fields 89 211–238.
  • [3] Buckdahn, R. (1991). Linear Skorohod stochastic differential equations. Probab. Theory Related Fields 90 223–240.
  • [4] Carmona, P., Coutin, L. and Montseny, G. (2003). Stochastic integration with respect to fractional Brownian motion. Ann. Inst. H. Poincaré Probab. Statist. 39 27–68.
  • [5] Dai, W. and Heyde, C.C. (1996). Itô’s formula with respect to fractional Brownian motion and its application. J. Appl. Math. Stoch. Anal. 9 439–448.
  • [6] Decreusefond, L. and Üstünel, A.S. (1999). Stochastic analysis of the fractional Brownian motion. Potential Anal. 10 177–214.
  • [7] Duncan, T.E., Hu, Y. and Pasik-Duncan, B. (2000). Stochastic calculus for fractional Brownian motion. I. Theory. SIAM J. Control Optim. 38 582–612 (electronic).
  • [8] Erdélyi, A., Magnus, W., Oberhettinger, F. and Tricomi, F.G. (1953). Higher Transcendental Functions. Vol. I. New York: McGraw-Hill. (Based, in part, on notes left by Harry Bateman.)
  • [9] Kusuoka, S. (1982). The nonlinear transformation of Gaussian measure on Banach space and absolute continuity. I. J. Fac. Sci. Univ. Tokyo Sect. IA Math. 29 567–597.
  • [10] León, J.A. and San Martin, J. (2006). Linear stochastic differential equations driven by a fractional Brownian motion with Hurst parameter less than 1/2. Stoch. Anal. Appl. 25 105–126.
  • [11] León, J.A. and Nualart, D. (2005). An extension of the divergence operator for Gaussian processes. Stochastic Process. Appl. 115 481–492.
  • [12] Lin, S.J. (1995). Stochastic analysis of fractional Brownian motions. Stochastics Stochastics Rep. 55 121–140.
  • [13] Mishura, Y. and Nualart, D. (2004). Weak solutions for stochastic differential equations with additive fractional noise. Statist. Probab. Lett. 70 253–261.
  • [14] Nourdin, I. and Tudor, C.A. (2006). Some linear fractional stochastic equations. Stochastics 78 51–65.
  • [15] Nualart, D. and Ouknine, Y. (2003). Stochastic differential equations with additive fractional noise and locally unbounded drift. In Stochastic Inequalities and Applications. Progr. Probab. 56 353–365. Basel: Birkhäuser.
  • [16] Nualart, D. and Răşcanu, A. (2002). Differential equations driven by fractional Brownian motion. Collect. Math. 53 55–81.
  • [17] Ruzmaikina, A.A. (2000). Stieltjes integrals of Hölder continuous functions with applications to fractional Brownian motion. J. Statist. Phys. 100 1049–1069.
  • [18] Tindel, S., Tudor, C.A. and Viens, F. (2003). Stochastic evolution equations with fractional Brownian motion. Probab. Theory Related Fields 127 186–204.
  • [19] Tudor, C. (2004). Fractional bilinear stochastic equations with the drift in the first fractional chaos. Stochastic Anal. Appl. 22 1209–1233.